Tinnitus and Candida: Is There A Connection?


Greetings! New Zealand naturopath Eric Bakker. Thank you for tuning in to my video today. I’m going to talk about the connection, which
I think is very powerful, between tinnitus and Candida or yeast infections and ringing
in the ears or sounds in the ears. Many people I’ve seen over the years present
with problems with their hearing. Let’s not get confused with loss of hearing
or dizziness or Meniere’s disease, which is an entirely different thing. Moving the head and getting all dizzy. These will have different causes, but if you’re
saying you get fluttering sounds in the ears, or ringing sounds that have come out of nowhere. If you can’t relate to industrial deafness
or if you use really powerful tools around you. If you haven’t been to wild rock concerts. If you haven’t gone to one of the concerts
in America like Guns and Roses or AC/DC and heard all that head-banging music around you. Or been to wild parties and come home and
your ears are ringing; if you can’t relate to that, which I can’t, but you can relate
to tinnitus or funny sensations in the ear, start thinking about a connection of the gut
and the ear. Now you’ll be thinking: “This guy’s nuts. He’s gone way too far now. What the hell’s the ear got to do with the
gut? Those things are well apart, no connection.” There is a connection. In fact, it’s only recently been discovered. The connection between the vagus nerve-or
the biggest parasympathetic nerve in our body. That connects the gut up with different parts
of the brain, the base of the brain, but it has very small branches called auricular branch,
which connects to the ear. Having literally some gut issues or problems
with bacteria, yeast infections, and antibiotics can cause ringing in the ears. Some antibiotics like
Tetracycline are actually linked up with ringing in the ears. There is a connection, and that’s because
receptor sites get affected in the gut, prohibiting the uptake of neurotransmitters. This can cause things like anxiety, nervousness,
depression, ringing in the ears, or weird types of sensations. If you’re on antibiotics and you’ve got ringing
in the ears and you can relate to that, you need to get your gut checked out. Maybe do a stool test and find out what’s
wrong with your digestive system. Correct that and often the tinnitus will improve. It’s amazing how I’ve seen tinnitus clear
up and improve once the digestion improved in people. There’s definitely a connection. Thanks for tuning in. Appreciate it. And don’t forget to subscribe. Thank you very much.

24 Comments

Add a Comment

Your email address will not be published. Required fields are marked *